I felt almost normal again. My total use has only been for about a year off and on, and the 70-120 mg use was steady for about 4 months or so. I slipped up and got some more 10 mg hydrocodone and have tapered down without much of a problem at all. I go out of town for 3 days on Monday. I was down to about 20 mg a day. Plan to take 10 mg today, and 10 mg tomorrow and then I will be out, and out of state and unable to get any. I'm wondering if the withdrawal from such a small amount will be nearly as difficult as it was off the bigger dosage? I can handle feeling a little crappy, but I am going for work so wondering if I will be able to function. Any advice is appreciated. Thank you!
I actually just posted a question myself and one of the questions in the question itself was Can I stop cold turkey and if I do how can I do so? I see that you have gone CT already and off a pretty big dose. How did you do it? How horrible was it and did you get really terribly ill? I tried it once and I ended up in the E.R. with my blood pressure up and stuff like that but i was also very early in a pregnancy and that was the reason behind me trying to go cold turkey and I had also been taking prescribed diet pills so I was going CT off them at the same time so I think trying to go off a couple things at the same time made it even worse. I had my last dose last night at 11:30 of 15mg of Norco and I am already feeling pretty ill. I am sorry to answer your question with a question but I am really searching for help. Thanks.
- Hydrocodone Information for Consumers
- Hydrocodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Hydrocodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 May 2011 • 2 answers
I've been on lithium 7 yrs. 1200mg a day and ER Dr. just took me off cold turkey. Is that safe? Are?
Posted 4 Dec 2012 • 2 answers
Im currently on 80mg of prozac a day, if stopped taken cold turkey, how long before the body reacts?
Posted 26 Feb 2013 • 2 answers
Posted 28 Jul 2013 • 4 answers
Posted 2 days 6 hours ago • 0 answers